Alert archive / Kansas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 146, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Sep 30, 2007, 2:36 PM CDT for Butler County, Greenwood County, Kansas. It was in force for 39 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 30, 2007, 2:36 PM CDT (19:36 UTC)
- Expired
- Sep 30, 2007, 3:15 PM CDT
- In force
- 39 min
- Issued by
- NWS Wichita, KS
- Area
- Counties, with a storm outline in the text
Counties Butler County, KS, Greenwood County, KS
The radar
The Wichita radar (KICT), 91 km from the middle of the area, began a volume at 19:38 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 30, 3:06 PM CDT | TSTM WND GST 60 | 7 Ne Eureka, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 30, 12:37 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.6 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1355 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 113 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KICT 301936 SVRICT KSC015-073-302015- /O.NEW.KICT.SV.W.0146.070930T1936Z-070930T2015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 236 PM CDT SUN SEP 30 2007 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS. NORTHERN GREENWOOD COUNTY IN SOUTHEAST KANSAS. * UNTIL 315 PM CDT. * AT 234 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL... AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 18 MILES WEST OF EUREKA...OR 12 MILES NORTHEAST OF LEON...AND MOVING NORTHEAST AT 55 MPH. * LOCATIONS WITHIN THE WARNING INCLUDE... EUREKA...HAMILTON...THRALL. SAFETY INFORMATION FOR THIS WARNING FOLLOWS: SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS. AVOID USING THE TELEPHONE OR OTHER ELECTRICAL EQUIPMENT...WHILE LIGHTNING IS IN THE AREA. LAT...LON 3767 9665 3789 9670 3818 9622 3783 9597 TIME...MOT...LOC 1936Z 242DEG 48KT 3780 9658 $$ CARUSO
3 follow-up statements
000 WWUS53 KICT 301944 SVSICT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 244 PM CDT SUN SEP 30 2007 KSC015-073-302015- /O.CON.KICT.SV.W.0146.000000T0000Z-070930T2015Z/ GREENWOOD KS-BUTLER KS- 244 PM CDT SUN SEP 30 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN BUTLER AND NORTHERN GREENWOOD COUNTIES UNTIL 315 PM CDT... AT 242 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF EUREKA...MOVING NORTHEAST AT 55 MPH. THE SEVERE THUNDERSTORM WILL BE... 6 MILES NORTHWEST OF EUREKA BY 250 PM CDT. NEAR HAMILTON BY 305 PM CDT. IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. LAT...LON 3767 9665 3789 9670 3818 9622 3783 9597 TIME...MOT...LOC 1944Z 242DEG 48KT 3785 9646 $$ CARUSO
000
WWUS53 KICT 301952
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
252 PM CDT SUN SEP 30 2007
KSC015-302002-
/O.CAN.KICT.SV.W.0146.000000T0000Z-070930T2015Z/
BUTLER KS-
252 PM CDT SUN SEP 30 2007
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUTLER COUNTY HAS BEEN
CANCELLED...
AT 251 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED OR
MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE RISK TO LIFE
OR PROPERTY. THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM CDT SUNDAY
EVENING FOR SOUTHEASTERN KANSAS.
LAT...LON 3772 9652 3777 9652 3778 9651 3791 9651
3793 9653 3799 9653 3818 9622 3783 9597
3771 9651
TIME...MOT...LOC 1952Z 242DEG 48KT 3790 9634
$$
KSC073-302015-
/O.CON.KICT.SV.W.0146.000000T0000Z-070930T2015Z/
GREENWOOD KS-
252 PM CDT SUN SEP 30 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
GREENWOOD COUNTY UNTIL 315 PM CDT...
AT 251 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING UP TO QUARTER
SIZE HAIL...AND DAMAGING WINDS UP TO 60 MPH. THIS STORM WAS LOCATED
6 MILES NORTHWEST OF EUREKA...MOVING NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE...
NEAR HAMILTON BY 305 PM CDT.
IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS...LARGE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING.
PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG
BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3772 9652 3777 9652 3778 9651 3791 9651
3793 9653 3799 9653 3818 9622 3783 9597
3771 9651
TIME...MOT...LOC 1952Z 242DEG 48KT 3790 9634
$$
CARUSO000
WWUS53 KICT 302013
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
313 PM CDT SUN SEP 30 2007
KSC073-302023-
/O.EXP.KICT.SV.W.0146.000000T0000Z-070930T2015Z/
GREENWOOD KS-
313 PM CDT SUN SEP 30 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN GREENWOOD COUNTY HAS
BEEN ALLOWED TO EXPIRE...
AT 308 PM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED...AND NO
LONGER POSE AN IMMEDIATE RISK TO LIFE OR PROPERTY. THEREFORE...THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT. BE READY TO SEEK
SHELTER IF THREATENING WEATHER APPROACHES AGAIN...OR A WARNING
ISSUED.
LAT...LON 3772 9652 3777 9652 3778 9651 3791 9651
3793 9653 3799 9653 3818 9622 3783 9597
3771 9651
TIME...MOT...LOC 2013Z 242DEG 48KT 3803 9603
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 30, 12:06 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Sep 30, 12:06 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1206 PM CDT SUN SEP 30 2007 .UPDATE... && .AVIATION...18Z TAFS RSL/SLN/HUT/ICT/CNU COLD FRONT WILL CONTINUE TO ADVANCE RAPIDLY ACROSS SOUTH CENTRAL/SOUTHEAST KS INTO EARLY THIS EVE...WITH STRONG PRESSURE RISES OCCURRING IN ITS WAKE ALONG WITH A WIND SHIFT TO W-NW. BEST CHANCE FOR ANY ORGANIZED CONVECTION WILL BE IN SOUTHEAST KS (CNU TAF) LATE THIS PM. WILL INCLUDE A VCTS THERE AND MONITOR RADAR TRENDS IN COVERAGE. WINDS SHOULD DIMINISH RAPIDLY EARLY THIS EVE AS LOW PRESSURE PULLS NORTHEASTWARD OUT OF EASTERN NEBRASKA. JMC && .PREV DISCUSSION... /ISSUED 1127 AM CDT SUN SEP 30 2007/ UPDATE... RECENTLY SENT UPDATE TO EXPAND/EXTEND WIND ADVISORY ACROSS CENTRAL KS. COLD FRONT AS OF 16Z WAS FROM NEAR KHYS TO EAST OF KDDC...TO KPVX WITH VERY STRONG PRESSURE RISES BEHIND THE FROPA OF 5-6 MB/3HR. FRONT SHOULD REACH KICT AROUND 1830Z. GUSTY WINDS/LOWERING HUMIDITIES BEHIND THE FRONT WILL RAISE THE RANGELAND FIRE DANGER TO VERY HIGH TO EXTREME ACROSS CENTRAL/SOUTH CENTRAL KS. INSTABILITY (1500-2000 J/KG) AND DEEP LAYER SHEAR 40-50 KT LOOK SUPPORTIVE OF A FEW STRONG-SEVERE STORMS IN SOUTHEAST KS AS THE FRONT MOVES THROUGH THAT AREA LATE THIS PM/EVE. HAVE INDICATED THIS IN THE HAZARDOUS WEATHER OUTLOOK UPDATE. JMC PREV DISCUSSION... /ISSUED 618 AM CDT SUN SEP 30 2007/ UPDATE... AVIATION... FOR THE 12Z TAF SUITE. COLD FRONTAL BOUNDARY WILL CHARGE ACROSS MOST OF KS TODAY WITH GUSTY WINDS EXPECTED AHEAD OF AND RIGHT AFTER THE FRONTAL PASSAGE. COULD SEE WINDS GUST TO NEAR 35 KTS NEAR KSLN AND KRSL. WIND SHIFT SHOULD PROGRESS ACROSS THE AREA FROM 17Z NEAR KRSL AND KSLN TO 21Z IN KICT TO AROUND 00Z/TUE IN KCNU. LOW LEVEL MOISTURE WILL BE LIMITED FOR TSRA DEVELOPMENT ALONG THIS BOUNDARY SO HAVE INSERTED VCTS ONLY NEAR KCNU AROUND 22Z WHERE CONFIDENCE IS THE HIGHEST. EXPECT CEILINGS AND VSBY ALONG THE FRONT TO STAY IN THE VFR CATEGORY. KETCHAM PREV DISCUSSION... /ISSUED 214 AM CDT SUN SEP 30 2007/ DISCUSSION... PRECIPITATION CHANCES LOOK TO BE THE MAIN PROBLEM TODAY AND THEN AGAIN MONDAY NIGHT INTO TUESDAY. SURFACE FRONT CURRENTLY LOCATED WELL UP INTO NEBRASKA WITH CONVECTION FIRING AHEAD OF THE BOUNDARY AND LOSING SUPPORT IN SOUTHWEST KANSAS. MOISTURE PROFILE AT H8 LOOKS TO BE RATHER LIMITED AS WE HEAD INTO SUNDAY MORNING AND EARLY AFTERNOON. CENTRAL SECTIONS OF THE FORECAST AREA MAY GET SKUNKED WITH ANY PRECIPITATION. HENCE...I WILL BACK OFF ON PRECIPITATION CHANCES IN THE CENTRAL SECTIONS. WINDS MAY BE AN ISSUE THOUGH FOR A COUPLE OF HOURS AFTER THE FRONT PASSES. DECENT COLD POOL AND MOMENTUM WILL BE PRESENT JUST BEHIND THE FRONT IN THE NORTH CENTRAL SECTIONS. ADVISORY CRITERIA WILL BE FLIRTED WITH FOR A FEW HOURS. LATER IN THE DAY ACROSS THE SOUTHEAST SECTIONS...THE MOISTURE PLUME DOES POOL A BIT BETTER IN THE AFTERNOON HOURS AHEAD OF THE SURFACE FRONT...SO ONGOING CHANCES FOR PRECIPITATION LOOK GOOD. FN VECTOR CONVERGENCE ALSO ENHANCES A BIT WITH SOME ISENTROPIC LIFT AS WELL. SO THE BEST CHANCES FOR ANY RAIN WILL LIE ACROSS THIS SECTION OF THE FORECAST AREA. ON MONDAY...HIGH PRESSURE WILL FILTER INTO THE FORECAST AREA AHEAD OF THE NEXT SYSTEM TO AFFECT THE REGION. DECENT SOUTHERLY FLOW WILL AID IN HELPING THE TEMPERATURES REBOUND TO ABOVE NORMAL READINGS. ON TUESDAY THE NEXT FRONT IS EXPECTED TO BE IN NORTH CENTRAL KANSAS EARLY TUESDAY MORNING...NEAR WICHITA AROUND NOON AND THEN OUT OF SOUTHEAST KANSAS BY 7 PM. THE BEST DYNAMICS AND MOISTURE PROFILES REMAIN NORTH OF THE FORECAST AREA IN NEBRASKA. A SIMILAR SETUP WILL OCCUR TO THE ONE THAT WILL PLAY OUT ON SUNDAY. SO...I WILL TREND TEMPERATURES AND CHANCES OF PRECIPITATION ACCORDINGLY. THE ONLY DIFFERENCE WILL BE THE WINDS...AS THE GRADIENT IS NOT QUITE AS PACKED AND SHOULD RESULT IN SOMEWHAT LOWER WIND SPEEDS. NO CHANGES TO THE EXTENDED WITH THIS PACKAGE. AVIATION... FOR 06Z TAFS...DID NOT MAKE TOO MANY CHANGES TO 00Z TAFS. IT STILL LOOKS LIKE THE MAIN AVIATION CONCERN WILL BE THE STRONG WINDS INITIALLY THEN THE WIND SHIFT ASSOCIATED WITH FRONTAL PASSAGE. WINDS WILL REMAIN GUSTY OVER SOUTH CENTRAL AND ESPECIALLY CENTRAL KS OVERNIGHT..WITH SOME GUSTS TO 35 POSSIBLE. COLD FRONT WILL APPROACH KRSL AND KSLN AROUND OR A FEW HOURS AFTER SUNRISE FLIPPING WINDS AROUND TO THE WEST AND NORTHWEST. ALSO FEEL THERE WILL BE A 3-5 HOUR WINDOW BETWEEN 18Z AND 23Z WHERE WINDS OVER CENTRAL KS MAY FLIRT WITH WIND ADVISORY CRITERIA BEHIND THE FRONT. THERE MAYBE SOME ISOLATED CONVECTION OVER SE KS SUN AFTERNOON ALONG AND EAST OF FRONT BUT NOT CONFIDENT ON AREAL COVERAGE. THEREFORE JUST THREW IN SOME VCTS FOR KCNU. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 84 52 85 64 / 30 0 10 20 HUTCHINSON 82 51 85 64 / 30 0 10 20 NEWTON 84 52 85 64 / 30 0 10 20 ELDORADO 85 53 85 63 / 20 10 10 20 WINFIELD-KWLD 85 54 85 64 / 30 10 10 20 RUSSELL 78 49 85 64 / 30 0 10 30 GREAT BEND 79 50 86 64 / 30 0 10 30 SALINA 81 51 85 64 / 30 0 10 20 MCPHERSON 81 51 85 64 / 30 0 10 20 COFFEYVILLE 85 57 84 62 / 30 20 10 20 CHANUTE 85 55 84 61 / 30 20 10 20 IOLA 85 55 83 61 / 30 20 10 20 PARSONS-KPPF 85 56 84 62 / 30 20 10 20 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 5 PM CDT THIS AFTERNOON FOR KSZ032-033- 047>051. &&
Hazardous weather outlook, Sep 30, 11:02 AM CDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1102 AM CDT SUN SEP 30 2007 KSZ032-033-047>053-067>072-082-083-091>096-098>100-011715- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1102 AM CDT SUN SEP 30 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE FROM MID AFTERNOON INTO EARLY EVENING ACROSS SOUTHEASTERN KANSAS. THE THREAT AREA FOR SEVERE WEATHER IS EAST OF A EUREKA TO SEDAN LINE WHERE THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS. STRONG WESTERLY WINDS OF 25 TO 35 MPH WILL AFFECT CENTRAL KANSAS THROUGH THIS AFTERNOON WHERE A WIND ADVISORY HAS BEEN ISSUED. EXTREME FIRE DANGER WILL AFFECT PART OF CENTRAL AND SOUTH CENTRAL KANSAS THIS AFTERNOON DUE TO GUSTY WINDS AND LOWERING HUMIDITY BEHIND A COLD FRONT PASSAGE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ANOTHER STORM SYSTEM WILL BRING A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH TUESDAY NIGHT. IT APPEARS AT LEAST A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE WITH THIS SYSTEM...MAINLY ON TUESDAY. PLEASE STAY TUNED FOR LATER OUTLOOKS...AS SEVERE WEATHER CHANCES COULD INCREASE WITH THIS SYSTEM. .SPOTTER INFORMATION STATEMENT... A FEW STORM SPOTTERS MAY BE NEEDED EAST OF A EUREKA TO SEDAN LINE FROM 3 PM TO 9 PM THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Sep 30, 1:18 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 118 PM CDT SUN SEP 30 2007 KSZ052-301900- MARION- 118 PM CDT SUN SEP 30 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR MARION COUNTY... AT 113 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR MARION...AND MOVING NORTHEAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Local storm report, Sep 30, 1:31 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
131 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND GST 6 E LINCOLNVILLE 38.49N 96.85W
09/30/2007 E55 MPH MARION KS CO-OP OBSERVER
&&
JMCSpecial weather statement, Sep 30, 2:04 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 204 PM CDT SUN SEP 30 2007 KSZ069-301930- BUTLER- 204 PM CDT SUN SEP 30 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUTLER COUNTY... AT 200 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ROSE HILL...AND MOVING NORTHEAST AT 45 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Special weather statement, Sep 30, 2:22 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 222 PM CDT SUN SEP 30 2007 KSZ069-301945- BUTLER- 222 PM CDT SUN SEP 30 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR BUTLER COUNTY... AT 221 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LEON...AND MOVING EAST AT 40 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Special weather statement, Sep 30, 2:30 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 230 PM CDT SUN SEP 30 2007 KSZ093-302000- COWLEY- 230 PM CDT SUN SEP 30 2007 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ALERT FOR COWLEY COUNTY... AT 225 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GEUDA SPRINGS...OR 7 MILES NORTHWEST OF ARKANSAS CITY...AND MOVING NORTHEAST AT 50 MPH. WINDS TO 50 MPH ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. CARUSO
Local storm report, Sep 30, 2:31 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
231 PM CDT SUN SEP 30 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND GST GEUDA SPRINGS 37.11N 97.15W
09/30/2007 E50 MPH SUMNER KS CO-OP OBSERVER
&&
JMCThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 4:24 AM CDT | Wind Advisory | ICT | Barton, Ellsworth, Lincoln, McPherson, Rice, Russell and 1 more | 13 hr |
| Sep 30, 1:23 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 19 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.